advertisement
Question
Posted by: roxy | 2008/10/10

stilpayne addict?

i am suffering from depression, uses cilift, used nuzac for 2 months to see if i feel any different but are now back on cilift. Problems I get headaches very often nd then drink stilpayne, it makes me feel " better"  like I can handle THINGS... i drink them about everyday sometimes 2 per day sometime 2 - 3 times per day. i am thing that i might be addicted to them or don' t you think so, at work sometimes it feels like i cant think straight and feel all edgy and not lekker, then i drink 2 stilpaynes and in 10 minutes i feel better. Sould i wean myself of them or is it ok to drink it with the cilift?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

That feeling "better" after taking Stilpayne is like getting drunk --- it's due to the sedative component of the Stilpayne, not the pain-killing part of it. It is certainly possible to become dependent on such sedatives, which in SA are far too often added to pain-killers. The way you discuss feeling when you delay Stilpayne, and the response to then taking them, sounds rather like deprendency, and like an alcoholic needing a drink in the morning.
Maybe discuss this with your doc or shrink, as better treatment of your anxiety and gaining the ability to control your pain through CBT counselling, could make it easier to do well without the Stilpayne, which should be stopped gradually and not suddenly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2009/06/16

My father is using Stilpayne 3 times a day, as well as Celebrax and Voltaren (generic). I am worried about it all, as it is not giving him relief.

Reply to Anonymous
Posted by: D-Wolf | 2008/11/05

Is this Cybershrink???

I know of someone close to me that is addicted to Stilpayne. It is just so irretating as they will scrounge for the money and they are not even exspensive, but the whole thing of if there is none then life stands still. What do I do with this person and how can I help her weane herself off, that is ofcourse is she wants to. What are the long term effects of this tablet and she has the same sinario. Also taking cilift and then the stills. What is the kick.

Reply to D-Wolf

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement